Research

Bijections of p-regular partitions and p-modular irreducibles of the symmetric groups


Reference:

Mullineux, G., 1979. Bijections of p-regular partitions and p-modular irreducibles of the symmetric groups. Journal of the London Mathematical Society, 20 (1), pp. 60-66.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx/doi.org/10.1112/jlms/s2-20.1.60

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1112/jlms/s2-20.1.60
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13298

Export

Actions (login required)

View Item